# SDR IPXA1564014

- Difficulty date: January 1, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 144N50031
- Condition: Damaged
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, INTERCOSTAL CAP DAMAGED BS 900, WL 208, LBL 2-23.  (DAMAGE IS BEYOND SRM LIMITS).  REMOVED, FABRICATED AND INSTALLED REPLACEMENT HAT SECTION IAW SRM 51-40-02.
